MathSciNet Relay Station
MathSciNet bibliographic data
MR2502298 (2010d:34133) 34K05 (34C20)
Wei, Jiang On the solvability of singular differential delay systems with variable coefficients. Int. J. Dyn. Syst. Differ. Equ. 1 (2008), no. 4, 245–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement